Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 31-40 of 50 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
31
Refinalbe functions from Blaschke products

Kim, Hong Ohresearcher; CHARLES A. MICCHELLI; MARIANTONIA COTRONEI; MARIA LAURA LO CASCIO; TOMAS SAUER, RENDICONTI DI MATEMATICA, SERIE VII, v.26, pp.267 - 290, 2006-09

32
Linear convergence of Tatonnement in a Bertrand oligopoly

Gallego, G; Huh, WT; Kang, Wanmoresearcher; Phillips, R, COMPUTATIONAL SCIENCE AND ITS APPLICATIONS - ICCSA 2006, PT 3 BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.3982, pp.822 - 831, 2006

33
Self-recursions of the Hauptmodul N (j1, 3)

Nam Min Kim; Koo, JaKyungresearcher, INTERNATIONAL MATHEMATICAL FORUM, v.1, no.37, pp.1833 - 1840, 2006

34
Error estimate in L-2 of a covolume method for the generalized Stokes problem

Kang, KS; Kwak, Do Youngresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.22, no.1, pp.165 - 179, 2006-01

35
Expression profiling of proteins in L-threonine biosynthetic pathway of Escherichia coli by using antibody microarray

Han, Min-Kyu; Hong, Mi-Young; Lee, Dohoon; Lee, Dong-Eun; Noh, Geon Youp; Lee, Jin-Ho; Kim, Sung-Horesearcher; Kim, Hak-Sungresearcher, PROTEOMICS, v.6, pp.5929 - 5940, 2006-11

36
Adaptive Bandwidth Allocation Method for Long Range Dependence Traffic

Kim, Bong Joo; Hwang, Gang Uk, Lecture Notes in Computer Science, Vol.4268, pp.13-24, 2006-10

37
The combinatorics of the Al-Salam-Chihara q-Charlier polynomials

Kim, Dongsuresearcher; Stanton, Dennis; Zeng, Jiang, SÉMINAIRE LOTHARINGIEN DE COMBINATOIRE, v.54, no.0, pp.1 - 15, 2006-06

38
A scheme for stable numerical differentiation

Ahn, S; Choi, UJinresearcher; Ramm, AG, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.186, no.2, pp.325 - 334, 2006-02

39
Dehn surgery and A-polynomial for knots

Kim, Jin-Hongresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.43, no.3, pp.519 - 529, 2006-08

40
Punctured distributions of global function fields

Bae, Sung-Hanresearcher, MATHEMATISCHE ZEITSCHRIFT, v.254, no.2, pp.385 - 407, 2006-10

rss_1.0 rss_2.0 atom_1.0